| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).B3: event date : march 2022; d6b : explant date : (b)(6) 2022.D10: 00596403212 - articular surface size ef 12 mm height ''use with plate 3 - 63448070 00598603702 - stemmed nonaugmentable tibial component option cr/ps/lps size 4 for cemented use only - 63913398.G2 : foreign country : united kingdom.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the patient underwent a right knee arthroplasty and approximately 4 years post-op, the patient was revised due to unknown reasons.All available information has been provided.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.H6 : suggested component code: mechanical - femur (g04).No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: findings from the initial operation: no intraop records provided.Closure ¿ stratafix in layers, no need to remove sutures.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.